# SDR CALA2024041101029

- Difficulty date: March 13, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,247 hours, 33,016 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275320000
- Condition: Cracked
- Location: Fr20,Str 10-15
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 20 UPPER DOUBLE JOGGLE AREA HOLE C & 6 HAS CRACK INDIC ATIONS IN FRAME LAYER 12 OCLOCK 100% S.H AND 3 & 9 OCLOCK, 40% S. H.  #C AND #D PER PART 2 OF LATEST REVISION OF EC/RA 5311-03164 ON CYCLES. REPEAT INSPECTIONS INTERVALS NOT TO EXCEED 7,300 OR BEFORE THE AIRCRAFT REACHES 41,855 TOTAL AIRCRAFT FLIGHT AIRCRAFT FLIGHT CYCLES, THEREAFTER. PERFORMED INTERIM REPAIR IAW ECRA 5311-03164 PART 1. ACCOMPLISH INITIAL INSPECTION AT LH FR20 UPPER DOUBLE JOGGLE HOLES # A, #B, REF ECRA 5311-03164 PART 1 INTERIM REPAIR STEP 2 DIP CREATED TO TOMC-APPROVAL FROM SC1ELBYC COMMENT ?ACCOMPLISH INITIAL INSPECTION AT LH FR20 UPPER DOUBLE JOGGLE HO LES # A, #B, #C AND #D PER PART 2 OF LATEST REVISION OF EC/RA 53 11-03164 ON OR BEFORE THE AIRCRAFT REACHES 41,855 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT T O EXCEED 7,300 AIRCRAFT FLIGHT CYCLES, THEREAFTER.? Q/C REVIEWED. RECORDS UPDATE RECORDS UPDATE RECORDS UPDATE Q/C REVIEWED. INIT: ON OR BEFORE 41,855 TAFC, WILL ITO TO RIR (-4116) RIR: EVERY 7,300 FC
